MENG Li-na, ZHENG Bao-dong, TIAN Guo-hua. Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors[J]. 2010, 15(1): 70-72.
MENG Li-na, ZHENG Bao-dong, TIAN Guo-hua. Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors[J]. 2010, 15(1): 70-72.DOI:
非负交换整半环上矩阵的积和式保持问题
摘要
设R为非负交换整半环
用Mn(R)表示R上所有n×n矩阵构成的矩阵半环.令T是Mn(R)到其自身的线性变换
若T满足per(T(X))=per(X)
X∈Mn(R)
称T为Mn(R)上保持积和式的线性变换.本文刻画了n≥2时
Mn(R)上保持积和式的线性满射
丰富了半环上线性保持问题的成果.
Abstract
Suppose R is nonnegative commutative semiring without zero divisors
let Mn (R) be the matrix semiring of all n × n matrices over R. A linear transformation T from Mn(R) to itself
is said to permanent preserver if per(T(X)) = per(X) for every X∈Mn(R). The surjective linear transformation on Mn(R) that preserves permanent is characterized when n≥2 in this paper. The conclusion enriches the results of linear preserver problems on semiring.